Publications


F. Yousafzai, N. Yaqoob and A. Zeb

On generalized fuzzy ideals of ordered AG-groupoids,

International Journal of Machine Learning and Cybernetics, in press, ISI Journal Citation

N. Yaqoob and M. Aslam

On rough Quasi-Γ-hyperideals in Γ-semihypergroups

Afrika Matematika, in press, doi: 10.1007/s13370-013-0207-x

N. Yaqoob and M. Gulistan

Partially ordered left almost semihypergroups

Journal of the Egyptian Mathematical Society, in press

M. Khan, Y.B. Jun, M. Gulistan and N. Yaqoob

The generalized version of Jun's cubic sets in semigroups

Journal of Intelligent and Fuzzy Systems, 28 (2015) 947-960. ISI IF: 0.936

N. Yaqoob, M. Aslam, B. Davvaz and A. Ghareeb

Structures of bipolar fuzzy Γ-hyperideals in Γ-semihypergroups

Journal of Intelligent and Fuzzy Systems, 27(6) (2014) 3015-3032. ISI IF: 0.936

N. Yaqoob and M. Aslam

Generalized rough approximations in Γ-semihypergroups

Journal of Intelligent and Fuzzy Systems, 27(5) (2014) 2445-2452. ISI IF: 0.936

M. Gulistan, M. Shahzad and N. Yaqoob

On (ɛ, ɛ˅qk)-fuzzy KU-ideals of KU-algebras

Acta Universitatis Apulensis, 39 (2014) 75-83

N. Yaqoob and S. Haq

Generalized rough Γ-hyperideals in Γ-semihypergroups

Journal of Applied Mathematics, Article ID 658252 (2014) 6 pages. ISI IF: 0.7

M. Khan, V. Amjid, G. Zaman and N. Yaqoob

Characterizations of ordered Γ-Abel-Grassmann's groupoids

Discussiones Mathematicae - General Algebra and Applications, 34(1) (2014) 55-73

N. Yaqoob and M. Aslam

Prime (m,n) bi-Γ-hyperideals in Γ-semihypergroups

Applied Mathematics and Information Sciences, 8(5) (2014) 2243-2249. ISI IF: 1.232

M. Khan, T. Aziz and N. Yaqoob

Generalized interval-valued fuzzy right ideals of Abel Grassmann's groupoids

Analele Universităţii din Oradea - Fascicola Matematică, 21(1) (2014) 153-160

M. Akram, N. Yaqoob and J. Kavikumar

Interval valued (θ,δ)-fuzzy KU-ideals of KU-algebras

International Journal of Pure and Applied Mathematics, 92(3) (2014) 335-349

M. Akram, N. Yaqoob and M. Gulistan

Cubic KU-subalgebras

International Journal of Pure and Applied Mathematics, 89(5) (2013) 659-665

Faisal, N. Yaqoob and A. Ghareeb

Left regular AG-groupoids in terms of fuzzy interior ideals,

Afrika Matematika, 24(4) (2013) 577-587

N. Yaqoob

Interval-valued intuitionistic fuzzy ideals of regular LA-semigroups

Thai Journal of Mathematics, 11(3) (2013) 683-695

N. Yaqoob, M. Khan, M. Akram and A. Khan

Interval valued intuitionistic (S,T)-fuzzy ideals of ternary semigroups

Indian Journal of Science and Technology, 6(11) (2013) 5418–5428. ISI Journal Citation

M.A. Ansari and N. Yaqoob

T-rough ideals in ternary semigroups

International Journal of Pure and Applied Mathematics, 86(2) (2013) 411-424

N. Yaqoob, P. Corsini and F. Yousafzai

On intra-regular left almost semihypergroups with pure left identity

Journal of Mathematics, (2013) Article ID 510790, 10 pages

N. Yaqoob and M.A. Ansari

Bipolar (l,d)-fuzzy ideals in ternary semigroups

International Journal of Mathematical Analysis, 7(36) (2013) 1775-1782

N. Yaqoob, R. Chinram, A. Ghareeb and M. Aslam

Left almost semigroups characterized by their interval valued fuzzy ideals

Afrika Matematika, 24(2) (2013) 231-245

N. Yaqoob, M. Akram and M. Aslam

Intuitionistic fuzzy soft groups induced by (t,s)-norm

Indian Journal of Science and Technology, 6(4) (2013) 4282-4289. ISI Journal Citation

M. Akram and N. Yaqoob

Intuitionistic fuzzy soft ordered ternary semigroups

International Journal of Pure and Applied Mathematics, 84(2) (2013) 93-107

M. Akram, N. Yaqoob and M. Khan

On (m,n)-ideals in LA-semigroups

Applied Mathematical Sciences, 7(44) (2013) 2187-2191

N. Yaqoob, S.M. Mostafa and M.A. Ansari

On cubic KU-ideals of KU-algebras

ISRN Algebra, (2013) Article ID 935905, 10 pages

N. Yaqoob, M. Aslam, B. Davvaz and A.B. Saeid

On rough (m,n) bi-Γ-hyperideals in Γ-semihypergroups

UPB Scientific Bulletin, Series A: Applied Mathematics and Physics, 75(1) (2013) 119-128. ISI IF: 0.28

Faisal, N. Yaqoob and A.B. Saeid

Some results in bipolar-valued fuzzy ordered AG-groupoids

Discussiones Mathematicae - General Algebra and Applications, 32 (2012) 55-76

N. Yaqoob, S. Abdullah, N. Rehman and M. Naeem

Roughness and fuzziness in ordered ternary semigroups

World Applied Sciences Journal, 17(12) (2012) 1683-1693. ISI Journal Citation

N. Yaqoob

Applications of rough sets to Γ-hyperideals in left almost Γ-semihypergroups

Neural Computing and Applications, 21(1) (2012) 267-273. ISI IF: 1.763

M. Aslam, S. Abdullah, B. Davvaz and N. Yaqoob

Rough M-hypersystems and fuzzy M-hypersystems in Γ-semihypergroups

Neural Computing and Applications, 21(1) (2012) 281-287. ISI IF: 1.763

N. Yaqoob, M. Aslam and M.A. Ansari

Structures of N-Γ-hyperideals in left almost Γ-semihypergroups

World Applied Sciences Journal, 17(12) (2012) 1611-1617. ISI Journal Citation

N. Yaqoob, M. Aslam and K. Hila

Rough fuzzy hyperideals in ternary semihypergroups

Advances in Fuzzy Systems, (2012) Article ID 595687, 9 pages

Faisal, N. Yaqoob and R. Chinram

A note on (ɛ, ɛ˅qk)-fuzzy Γ-ideals of Γ-semigroups

Applied Mathematical Sciences, 6(101) (2012) 5013-5028

Faisal, N. Yaqoob and K. Hila

On fuzzy (2,2)-regular ordered Γ-AG**-groupoids

UPB Scientific Bulletin, Series A: Applied Mathematics and Physics, 74(2) (2012) 87-104. ISI IF: 0.28

N. Yaqoob, M. Aslam and Faisal

On soft Γ-hyperideals over left almost Γ-semihypergroups

Journal of Advanced Research in Dynamical and Control Systems, 4(1) (2012) 1-12

N. Yaqoob and R. Chinram

On prime (m,n) bi-ideals and rough prime (m,n) bi-ideals in semigroups

Far East Journal of Mathematical Sciences, 62(2) (2012) 145-159

M. Aslam, M. Shabir, N. Yaqoob and A. Shabir

On rough (m,n)-bi-ideals and generalized rough (m,n)-bi-ideals in semigroups

Annals of Fuzzy Mathematics and Informatics, 2(2) (2011) 141-150


Office Hours

Day
Time
Sunday
10am - 2 pm
Monday
8am - 1 pm
Tuesday
10am - 1 pm
Wednesday
10am - 2 pm
Thursday
10am - 2 pm


إحصائية الموقع

عدد الصفحات: 17

البحوث والمحاضرات: 3

الزيارات: 3189